MAUDE Adverse Event Report: K2M, INC. OCCIPITAL PLATE; (S); POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. OCCIPITAL PLATE; (S); POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 7601-42432
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised to address a fractured yukon occipital plate.
 
Additional Manufacturer Narrative
Additional data: h3 h6 coding has been updated to reflect investigation conclusion.
 
Event or Problem Description
No new information.

Brand Name
OCCIPITAL PLATE; (S)
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21894196
Report Number3004774118-2025-00071
Device Sequence Number3530361
Product Code NKG
UDI-Device Identifier10888857352247
UDI-Public(01)10888857352247(11)230227(10)WCJG
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7601-42432
Device Lot NumberWCJG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale